Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 315, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2016, 7:22 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2016, 7:22 PM CDT (00:22 UTC)
- Expired
- Jul 11, 2016, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 48 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1047 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
200 WUUS54 KJAN 120022 SVRJAN MSC089-163-120100- /O.NEW.KJAN.SV.W.0315.160712T0022Z-160712T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 722 PM CDT MON JUL 11 2016 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI... WEST CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 800 PM CDT * AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MYRLEVILLE... OR 14 MILES WEST OF CANTON...MOVING NORTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... MYRLEVILLE AROUND 735 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BENTONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3255 9026 3262 9040 3279 9032 3268 9008 TIME...MOT...LOC 0022Z 215DEG 11KT 3266 9027 HAIL...<.75IN WIND...60MPH $$ EEC
2 follow-up statements
244
WWUS54 KJAN 120040
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT MON JUL 11 2016
MSC089-120049-
/O.CAN.KJAN.SV.W.0315.000000T0000Z-160712T0100Z/
MADISON MS-
740 PM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MADISON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3270 9013 3269 9014 3269 9015 3268 9018
3267 9019 3266 9022 3267 9023 3266 9025
3266 9028 3265 9029 3266 9033 3279 9032
TIME...MOT...LOC 0039Z 210DEG 14KT 3273 9023
$$
MSC163-120100-
/O.CON.KJAN.SV.W.0315.000000T0000Z-160712T0100Z/
YAZOO MS-
740 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL YAZOO COUNTY...
AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MYRLEVILLE...OR 13 MILES SOUTHEAST OF YAZOO CITY...MOVING NORTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL YAZOO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3270 9013 3269 9014 3269 9015 3268 9018
3267 9019 3266 9022 3267 9023 3266 9025
3266 9028 3265 9029 3266 9033 3279 9032
TIME...MOT...LOC 0039Z 210DEG 14KT 3273 9023
HAIL...<.75IN
WIND...60MPH
$$
EEC352
WWUS54 KJAN 120052
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
752 PM CDT MON JUL 11 2016
MSC163-120102-
/O.EXP.KJAN.SV.W.0315.000000T0000Z-160712T0100Z/
YAZOO MS-
752 PM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY WILL
EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3270 9013 3269 9014 3269 9015 3268 9018
3267 9019 3266 9022 3267 9023 3266 9025
3266 9028 3265 9029 3266 9033 3279 9032
TIME...MOT...LOC 0050Z 215DEG 11KT 3273 9023
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:54 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 11, 4:54 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Jackson MS 454 PM CDT MON JUL 11 2016 .DISCUSSION...No big changes to the forecast this run. The surface ridge holds through the week, but a few upper level disturbances will skirt across the west and north. Looks like seabreeze development and old boundaries will also push up into south just about every afternoon. Went with the guidance for the most part pops and temps seemed good. Periods of clouds and rain will likely keep the heat index values down for the next couple days. After clouds cleared, a few locations briefly reached 105 in the west, could see more of the same through mid week. Around Thursday, a cold front moves through the mid south and sweeps across the northern zones. Rain chances were not great but models show some lift and lapse rates were pretty good for the northwest zones. Another disturbance approaches on Friday. Moisture transport was much better with that system, but the strong upper ridge in the west and ridging to the southeast, may steer the system away from the area. Again the northern zones may seem some storm development as the complex passes. A few more boundaries and disturbances come close to the area through the weekend, maintaining a good chance of rain for much of the area. It looks the system for Saturday and Sunday may dip as far south as central mississippi, with a few weak disturbances moving from the Gulf. The HWO was clear for now. && .AVIATION...VFR conditions will prevail through the afternoon and evening. Isolated to scattered TSRA will continue and pose a risk of brief lowering of ceilings and visibility to IFR/MVFR at the impacted TAF sites. These conditions should last until 12/02Z with MVFR ceilings and visibilities in stratus and fog developing after 12/06Z./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 93 74 94 / 19 19 11 19 Meridian 71 92 72 93 / 17 17 13 22 Vicksburg 73 94 74 94 / 20 18 7 17 Hattiesburg 74 93 74 93 / 19 33 13 43 Natchez 74 93 74 93 / 19 26 9 29 Greenville 74 95 74 95 / 18 9 6 7 Greenwood 73 94 73 94 / 18 10 7 10 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 7/26
Hazardous weather outlook, Jul 11, 1:01 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CDT MON JUL 11 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 101 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 11, 6:02 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT MON JUL 11 2016
LAZ007-008-112345-
MOREHOUSE LA-WEST CARROLL LA-
602 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES UNTIL 645 PM CDT...
AT 602 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER GOODWILL...OR 19 MILES WEST OF LAKE PROVIDENCE...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
OAK GROVE AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3295 9156 3286 9134 3282 9135 3282 9134
3276 9134 3264 9146 3274 9165
TIME...MOT...LOC 2302Z 204DEG 14KT 3276 9152
DCSpecial weather statement, Jul 11, 6:08 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 608 PM CDT MON JUL 11 2016 MSZ047-048-120000- WARREN MS-HINDS MS- 608 PM CDT MON JUL 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN AND NORTHWESTERN HINDS COUNTIES UNTIL 700 PM CDT... AT 608 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EDWARDS...OR 14 MILES EAST OF VICKSBURG...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... EDWARDS AROUND 615 PM CDT. FLOWERS AROUND 625 PM CDT. BOLTON AROUND 635 PM CDT. YOUNGTON AROUND 645 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEARNED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3219 9054 3227 9073 3250 9066 3238 9039 TIME...MOT...LOC 2308Z 202DEG 13KT 3231 9062 DC
Special weather statement, Jul 11, 6:15 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT MON JUL 11 2016
MSZ061-062-120015-
LINCOLN MS-FRANKLIN MS-
615 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
LINCOLN COUNTIES UNTIL 715 PM CDT...
AT 615 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CENTER POINT...OR 13 MILES SOUTHWEST OF BROOKHAVEN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BOGUE CHITTO AROUND 625 PM CDT.
WEST LINCOLN AROUND 630 PM CDT.
VAUGHN AROUND 645 PM CDT.
LOYD STAR AROUND 655 PM CDT.
BROOKHAVEN AROUND 700 PM CDT.
LAT...LON 3135 9066 3143 9076 3161 9075 3161 9074
3170 9073 3170 9061 3163 9028 3135 9049
TIME...MOT...LOC 2315Z 208DEG 17KT 3144 9060
DCSpecial weather statement, Jul 11, 6:32 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT MON JUL 11 2016
MSZ074-120015-
FORREST MS-
632 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORREST COUNTY UNTIL 715
PM CDT...
AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BROOKLYN...OR 15 MILES SOUTH OF HATTIESBURG...MOVING NORTHEAST
AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MCLAURIN AROUND 645 PM CDT.
SUNRISE AROUND 710 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3100 8915 3104 8935 3113 8935 3135 8920
3133 8914 3101 8915 3100 8914
TIME...MOT...LOC 2332Z 202DEG 20KT 3110 8922
DCSpecial weather statement, Jul 11, 6:46 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT MON JUL 11 2016
ARZ075-LAZ008-009-MSZ034-120030-
CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-WASHINGTON MS-
646 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT COUNTY...
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL PARISHES IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 730
PM CDT...
AT 646 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF GASSOWAY...OR 7 MILES SOUTHWEST OF EUDORA...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GASSOWAY AROUND 655 PM CDT.
EUDORA AROUND 710 PM CDT.
CHICOT JUNCTION AROUND 725 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KILBOURNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3306 9146 3330 9129 3313 9104 3300 9120
3299 9119 3299 9121 3290 9131 3300 9144
3301 9144 3301 9145 3302 9146
TIME...MOT...LOC 2346Z 219DEG 17KT 3303 9134
EECSpecial weather statement, Jul 11, 6:57 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT MON JUL 11 2016
MSZ064>066-120045-
JEFFERSON DAVIS MS-COVINGTON MS-JONES MS-
657 PM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT COVINGTON...SOUTHWESTERN JONES
AND EAST CENTRAL JEFFERSON DAVIS COUNTIES UNTIL 745 PM CDT...
AT 657 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR COLLINS TO NEAR MOSELLE. MOVEMENT
WAS NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
COLLINS AROUND 705 PM CDT.
ELLISVILLE AROUND 725 PM CDT.
LAUREL AROUND 730 PM CDT.
MOUNT OLIVE AROUND 735 PM CDT.
HEBRON AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SEMINARY.
LAT...LON 3151 8967 3178 8966 3179 8957 3161 8910
3143 8923 3143 8947
TIME...MOT...LOC 2357Z 189DEG 13KT 3162 8959 3152 8932
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 40 min |
| Jul 11, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 32 min |
| Jul 11, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 39 min |
| Jul 11, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 27 min |
| Jul 11, 8:07 PM CDT | Special Weather Statement | JAN | Rankin | 38 min |
| Jul 11, 8:13 PM CDT | Special Weather Statement | JAN | Sunflower | 32 min |
| Jul 12, 2:08 PM CDT | Special Weather Statement | JAN | Covington | 22 min |
| Jul 12, 3:18 PM CDT | Special Weather Statement | JAN | Simpson | 27 min |
| Jul 12, 3:22 PM CDT | Special Weather Statement | JAN | Kemper | 23 min |
| Jul 12, 4:16 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| Jul 12, 4:35 PM CDT | Special Weather Statement | JAN | Smith | 25 min |
| Jul 12, 4:49 PM CDT | Special Weather Statement | JAN | Newton | 26 min |
| Jul 12, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.